# SDR 2008FA0000114

- Difficulty date: January 29, 2008
- Submitted: January 29, 2008
- Operation: General aviation
- Aircraft: N179CB
- Make and model: Urocop EC120B
- Aircraft serial: 1412
- Aircraft time: 558 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 160SG140Q1XL
- Part serial: 2634XL2
- Condition: Failed
- Location: Engine
- Part time: 558 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR FAILED TO ENERGIZE.
